Degree asymptotics with rates for preferential attachment random graphs

Ross, Nathan, Röllin, Adrian, Peköz, Erol A. . The Annals of Applied Probability 2013. 23 (3) :1188-1218

Locate this article in:

Bibtex

@article{CIS-319291,
  Author = {Ross, Nathan and Röllin, Adrian and Peköz, Erol A.},
  Title = {Degree asymptotics with rates for preferential attachment random graphs},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {3},
  Year = {2013},
  Pages = {1188--1218},
  Keywords = {}
}

Similar articles